# SDR SWAA2024062101283

- Difficulty date: June 13, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 RIGHT-HAND DOOR EXTERNAL ESCAPE SLIDE LIGHT AND FORWARD RIGHT-HAND GALLEY EXIT SIGN DO NOT ILLUMINATE WHEN TESTED.<[01] TROUBLESHOT LIGHTS AND FOUND L730 NOT PROPERLY CONNECTED AND A BLOWN FUSE ON POWER SUPPLY M2816. PROPERLY CONNECTED L730 AND REPLACED FUSE IN POWER SUPPLY M2816 IAW SWA AMM 33-51-06-960-804. ALLOWED BATTERY TO CHARGE 90 MINUTES AND PERFORMED A GOOD TEST OF #1 R/H DOOR EXTERNAL ESCAPE SLIDE LIGHT AND FORWARD R/H GALLEY EXIT SIGN OP'S CHECK GOOD IAW SWA AMM 33-51-00.;[02] 02 - INSPECTED PER [AMM 33-51-06-200-801-NG (POWER SUPPLY - BATTERY PACK CAPACITY CHECK - PERMANENT)]
